# SDR ARWA20030603

- Difficulty date: June 11, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- Aircraft time: 69,185 hours, 19,434 cycles
- Engine: Pwa JT3D*
- Engine time: 60,041 hours, 17,312 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 60,041 hours, 17,312 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

PRECAUTIONARY SHUTDOWN NR 2 ENGINE; TIME 0030.  OIL PRESSURE -0 OIL TEMP 145.  ENGINE WINDMILLED 3 1/2 HOURS, ZERO OIL PRESSURE.  ALL ABNORMAL PROCEDURES FOLLOWED.  REMOVED AND REPLACED NR 2 ENGINE IAW JOB CARDS 72-000-30-02-01, 77-000-00-03-1 & 77-000-02-1; AND ACCOMPLISHED R/B 17029 IAW MSG-3 MAINTENANCE PROGRAM. PERFORMED ENGINE TRIMMING AND TEST, FOUND WITHIN LIMITS IAW MM 71-00 AND IAW CARD DC8UN-003.
